# SDR 97ZZZX3494

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N69160
- Make and model: Piper PA-32R-301
- Aircraft serial: 32R8513016
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: AN2319A
- Condition: Broken
- Location: Nlg Downlock
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED COULD NOT GET NOSE GEAR DOWN LIGHT WHEN GEAR SELECTED DOWN IN-FLIGHT.  EMERGENCY EXTENSION UNSUCCESSFUL.  PILOT LANDED AIRPLANE UNEVENFULLY.  MAINTENANCE PERSONNEL FOUND BOLT BROKEN ON DOWNLOCK TO ACTUATOR.  BENT DOWNLOCK, AND ROD END SEIZED.  SEVERAL INSPECTIONS HAVE FOUND THE SAME BOLT BENT AND REQUIRED REPLACEMENT.  RECOMMEND A STRONGER BOLT BE INSTALLED.
